Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Errors in Legendre's tables of linear divisors


Author: D. N. Lehmer
Journal: Bull. Amer. Math. Soc. 8 (1902), 401-402
DOI: https://doi.org/10.1090/S0002-9904-1902-00921-X
This work is cited by: Bull. Amer. Math. Soc., Volume 11, Number 6 (1905), 337--337
This work is cited by: Bull. Amer. Math. Soc., Volume 35, Number 6 (1929), 865--867
Correction: Bull. Amer. Math. Soc., Volume 31, Number 5-6 (1925), 226--226
MathSciNet review: 1557919
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1902-00921-X